# SDR UPS99830432

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE RT FWD SERVICE DOOR JAMB AT LONG 19R, AT THE LWR AFT CORNER OF THE JAMB  IS CRACKED BEYOND LIMITS, FS 192.  CUT OUT THE DAMAGED AREA AND REPAIRED THE WEB IAW SRM 53-2-0.
